Lower limits for distribution tails of randomly stopped sums

D. E. Denisov, D. A. Korshunov, S. G. Foss

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We study lower limits for the ratio F*t¯(x)/ F¯(x) of tail distributions, where F*t is a distribution of a sum of a random size t of independent identically distributed random variables having a common distribution F, and a random variable t does not depend on the summands. © 2008 Society for Industrial and Applied Mathematics.

Original languageEnglish
Pages (from-to)690-699
Number of pages10
JournalTheory of Probability and its Applications
Issue number4
Publication statusPublished - 2008


  • Convolution tail
  • Heavy-tailed and light-tailed distributions
  • Lower limit
  • Random sums of random variables


Dive into the research topics of 'Lower limits for distribution tails of randomly stopped sums'. Together they form a unique fingerprint.

Cite this